Apr 29, 2001
Dr Little,thank you for your wonderful work on this site. My question is this my Dr has me on Sustiva 800mgs,viramune,epivir,ziagen and acyclovir.I was diagnosied last year not only Hiv but aids;I tested neg each year prior.The aids diagnosis was due to advanced NHL that i was diagnosised 2 months after testing pos.My numbers VL undectable since sept initally where only 5000,CD4 289 initally 235 ;18 initally 8.I ve been doing chemotherapy since October 2000 and will be doing chemo till Dec.Since starting sustiva I ve never had a good nights sleep,and with the fatigue related to NHL and chemotherapy its had to function.Would it be safe to stop taking Sustiva and just continue on Viramune,epivir,ziagen and acyclovir.My Dr told me that taking both sustiva and viramune lowers the risk of resistence but I ve never missed a dose.I just need to be able to sleep naturally without any more drugs,I ve refused sleeping tablets so please don't advise anymore drugs between HIV meds and chemotherapy drugs its enough.thank you.
Response from Dr. Little
Please see the previous answer - I think that I have answered this question.
- Itchy Red Spots Worried It Could Be AIDS
- Sore Throat Sign Of Seroconversion
- Ache In Testicles After Sharing Sex Toys Worried I Have HIV
- Ache In Testicles After Touching Rectum Worried I Have HIV
- Aching After Fingering Stripper Sign Of HIV AIDS
- Black Spots After Touching Precum Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.